# SDR CA990119006

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2731 · Elevator Tab Control System
- Part: Guard
- Part number: 50524047
- Condition: Missing
- Location: Elevator Control
- Component: 1015248771
- Stage of operation: CR
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT IN-FLIGHT WHEN ELEVATOR TRIM JAMMED.  NO DIFFICULTIES ENCOUNTERED.  INVESTIGATION REVEALED THAT THE ELEVATOR TRIM CABLE HAD JUMPED OFF THE DRUM OF THE COCKPIT CONTROL QUADRANT.  ICE MAY HAVE BEEN A FACTOR CAUSING TRIM TO BE STIFF.  WHEN OPERATED THIS WAY, ONE CABLE TIGHTENS WHILE THE OTHER LOOSENS.  CABLE GUARD NOT INSTALLED PER IPC.
